# SDR IPXA2024100168243

- Difficulty date: September 24, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, BTW FR 76 AND 77, R/H NEXT TO SEAT TRACK Y-2462, WEB BROKEN. DOT 73-040 (MOYA-73). INSTALLED NEW WEB WITH EXISTING FASTENERS AND RIVETS P/N MS20426AD5-8, BATCH 0004289284 AND MS20426AD6-15, BATCH 0004225945 IAW A300-600 SRM 51-40-21.
